Delayed Gyno, 1 year after cycle
- 01-02-2013, 11:51 AM
Delayed Gyno, 1 year after cycle
Greetings everyone. First post here. I did a 4 week cycle of H-Drol (50mgs ED). I did a full PCT with Nolva. I cannot remember the exact dosages now but I followed the guidelines outlined by everyone on this forum. I did not have any issues and I retained almost all of my gains.Skip to a week ago. I am 31 years old. I became extremely emotional and developed sore lumps under my nips, no lactation. I have almost zero libido. I have not had bloodwork done but clearly my estrogen, among other hormones is out of whack. I purchased some Dim from the store yesterday and my symptoms have already begun to slightly reduce and my emotions are starting to stabilize. I have been under a significant amount of emotional stress because I did just recently break up with my GF about a month ago. Could this have caused that?Can anyone make sense of any of this? It is scary to me but I do not have health insurance.Thanks in advance for any help.
- 01-02-2013, 05:16 PM
- 01-02-2013, 07:31 PM
In a recent case study of +/- 60k people, only 22 of the cases were found to be stress related so about .04%. I don't think stress is the cause.
01-02-2013, 08:10 PM
01-02-2013, 08:39 PM
Well, sorry you're in that situation. Some things that I do know... If you were in that relationship for a long period of time and the lot of it was a stressful relationship, your mind may now have the time to relax a bit and quit being in its defense mode. When that happens, you have a greater tendency to show emotion that you wouldn't have before. It's the same with folks who deploy for long periods of time and come home to recover. Emotions arise that were suppressed for a long time because there was no room for them.
That being said, there are quite a few major causes of gynecomastia, and they're not all linked to anabolics. Diet change, exercise regimen, other prescriptions and many other factors could contribute. If you have high test levels, naturally, and are not putting it to good use, it can convert to estrogen, naturally, and be the root of your problem. That's the bright side.
01-02-2013, 09:43 PM
Re: Delayed Gyno, 1 year after cycle
Check the sticky in the anabolics forum, they have the info for cheap blood work there. The female hormone panel test has most if the important tests and it's real cheap. Sign up for their newsletter and you'll get a 15% off code every month.
01-03-2013, 01:45 AM
I think I may have figured it out. Apparently lavender can cause a gyno flare up. I got a massage from this girl that used like half a bottle of lavender lotion on me. I actually didn't shower maybe for 2 days because I was bachelor'n it up. I am pretty much convinced that this, along with a fair amount of stress caused this.
01-03-2013, 03:32 PM
Alright small update. I just got my blood drawn utilizing the advice of the sticky. That's an awesome find and I thank you popeye for pointing that out to me. I did get the lab done at about 1 pm so the test levels might be a little low but I will still consider a good indicator of what is happening. Also, I have been doubling up on a dosage of Dim and I attribute that to some relief I am feeling. The gyno seems to be in remission and my emotions are somewhat stabilized although not completely. I would imagine another day or two and I will be good. I will then get bloodwork done again in maybe two weeks or a month.
01-03-2013, 03:39 PM
01-04-2013, 10:12 AM
LAB Results Back
Wow so I have my lab results back already. I do believe they are quite telling. From what I can see my estradiol had just spiked liked crazy for some reason. My test is somewhat low but I attribute a little of that to an afternoon bloodraw. Clearly I am aromatizing too much of my test. FSH is on the low end. Can anyone break this down for me or am I analyzing this correctly.
test: 645 normal between 348-1197
estradiol: 41 normal 7.6-42.6
FSH: 3.5 normal 1.5-12.4
LH: 4.4 normal 1.7-8.6
01-04-2013, 11:23 AM
01-04-2013, 11:35 AM
around 10-12%. I am naturally pretty lean.
One thing that might have complicated my hormones is that I have been taking 5-HTP which is a precursor to seretonin. There is not too much research on this compound. However, if you look up SSRI (anti-depressants) you can see that these compounds can greatly effect hormones such as test and estrogen and one of the most common side effects is sexual dysfunction. I have since ceased any use of 5-HTP.
01-04-2013, 11:40 AM
IMO your levels aren't anything crazy.
estrogen is a little high, and the body is probably reducing LH and FSH as part of the natural feedback loop due to raised estrogen.
No ideas on why E is up though if you're not fat
01-04-2013, 12:09 PM
I really do think that the 5htp has caused a hormonal imbalance (high estreogen) and I have since cut that. It will have all the same side effects as any SSRI. The good thing is that I am feeling much better than I did 4 days ago so I am sure my estro was even higher then.
Short-term effectsThere are physiological changes while on SSRIs. It has been postulated that drugs can exert epigenetic effects.
Changes include reduced hypothalamic-pituitary-testis axis (HPTA) function, decreased testosterone levels,reduced sperm counts, which showed marked improvement after discontinuation and reduced semen quality with damaged sperm DNA, which is reversible after discontinuation.
01-04-2013, 03:33 PM
my mind is full of fuk reading this thread
I've not seen so much missinformation in a single thread in a while.
lavendar causing gyno flare up... you gotta be kidding me.
01-04-2013, 04:23 PM
Regardless, my symptoms have reduced dramatically. I am much more emotionally stable and the nips are almost totally unsensitive. I attribute this to the DIM or possibly just my hormones leveling out from whatever set them off.
01-04-2013, 04:49 PM
01-04-2013, 07:29 PM
01-04-2013, 07:42 PM
Similar Forum Threads
- By Jim Mills in forum AnabolicsReplies: 8Last Post: 08-02-2008, 08:23 PM
- By jomeezy in forum AnabolicsReplies: 17Last Post: 06-26-2008, 04:05 PM
- By Ziquor in forum AnabolicsReplies: 22Last Post: 02-20-2008, 10:49 PM
- By pistonpump in forum AnabolicsReplies: 15Last Post: 05-18-2007, 05:17 AM